MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006600
Medical Device Problem Codes Output below Specifications (3004); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The console was field service at the user's facility.The field service engineer confirmed the reported event of the console displaying a red screen and even when the power is turned on, the console shuts off immediately.Then, setup work was performed for the replacement unit.The console was installed on 2/12/2013 and this event occurred over 13 years after the system installation.After this period, component wear, failure or damage is possible based on product use.A risk review of the versapulse powersuite hazard analysis was completed and confirmed that the event of surgical procedure delayed was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on all available information, even though the allegation was confirmed, the most probable cause of the reported issue cannot be established due to lack of evidence.Therefore, an investigation conclusion code of cause linked to device but unable to trace more specifically was assigned to this investigation.
 
Event or Problem Description
It was reported that during a procedure, while the patient was under general anesthesia, the console would displayed red screen and even when the power is turned on, the console shuts off immediately.Also, the console would not turn on.The procedure was not completed due to this event.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24694782
Report Number2124215-2026-16501
Device Sequence Number21442430
Product Code GEX
UDI-Device Identifier07290109140551
UDI-Public(01)07290109140551(11)120919
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006600
Device Catalogue NumberGA-0006600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/25/2026
Date Device Manufactured09/19/2012
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown